Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAcharya, Mukti-
dc.contributor.authorSingh, Tarkeshwar-
dc.identifier.citationCzechoslovak Mathematical Journal, v.55, no.1, p.25-40en_US
dc.subjectGraceful signed graphsen_US
dc.subjectSigned cyclesen_US
dc.titleGraceful signed graphs : II the case of signed cycles with connected negative sectionsen_US
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Geaceful sign graphs.pdf1.41 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.